MathSciNet Relay Station
MathSciNet bibliographic data
MR1798938 (2001i:34109) 34K10 (34A60 34B15)
Ibrahim, A. G.; Gomaa, A. M. Existence theorems for a functional multivalued three-point boundary value problem of second order. J. Egyptian Math. Soc. 8 (2000), no. 2, 155–168.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement